# SDR CA140107010

- Difficulty date: January 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 4,212 hours
- Engine: Garrtt TFE7312
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429333
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT DISPATCHED WITH A BRAKE SYSTEM FAULT, WHITE BRAKE FAULT CAS MESSAGE, REF  MEL/DDG 32-3.  ON RETURN DURING DEFECT TROUBLESHOOTING, DAMAGE WAS OBSERVED ON BOTH OTBD MAIN WHEELS AND INBD MLG DOORS IAW ATTACHED REPORT.  IT IS EVIDENT THAT THE MAIN WHEELS WERE STILL ROTATING DURING THEIR RETRACTION INTO THE UNDERCARRIAGE BAYS.  THERE ARE NO "O" PROCEDURES RELATED TO THE POTENTIAL LOSS OF THE RETRACTION BRAKING FUNCTION DURING GEAR RETRACTION.
